Hokkaido Mathematical Journal

No.2

NAKAO Mitsuhiro,
Decay of solutions to the Cauchy problem for the Klein-Gordon equation with a localized nonlinear dissipation
Hokkaido Mathematical Journal, 27 (1998) pp.245-271
MIYACHI Akihiko,
On the extension properties of Triebel-Lizorkin spaces
Hokkaido Mathematical Journal, 27 (1998) pp.273-301
STANCU Alina,
Asymptotic behavior of solutions to a crystalline flow
Hokkaido Mathematical Journal, 27 (1998) pp.303-320
NAKAJIMA Atsushi,
Cubic $P$-Galois extensions over a field
Hokkaido Mathematical Journal, 27 (1998) pp.321-328
OBRADOVIĆ Milutin,
A class of univalent functions
Hokkaido Mathematical Journal, 27 (1998) pp.329-335
DREHER Michael, REISSIG Michael,
Local solutions of fully nonlinear weakly hyperbolic differential equations in Sobolev spaces
Hokkaido Mathematical Journal, 27 (1998) pp.337-381
HUANG Qing, MOCHIZUKI Kiyoshi, MUKAI Kentaro,
Life span and asymptotic behavior for a semilinear parabolic system with slowly decaying initial values
Hokkaido Mathematical Journal, 27 (1998) pp.393-407
MATSUZOE Hiroshi,
On realization of conformally-projectively flat statistical manifolds and the divergences
Hokkaido Mathematical Journal, 27 (1998) pp.409-421
MATSUOKA Takashi,
Periodic points of disk homeomorphisms having a pseudo-Anosov component
Hokkaido Mathematical Journal, 27 (1998) pp.423-455
ASMAR Nakhlé H., R.KELLY Annela R., MONTGOMERY-SMITH Stephen,
Vector-valued weakly analytic measures
Hokkaido Mathematical Journal, 27 (1998) pp.457-473